BibTeX record journals/jaciii/TikkJKW11

download as .bib file

@article{DBLP:journals/jaciii/TikkJKW11,
  author    = {Domonkos Tikk and
               Zsolt Csaba Johany{\'{a}}k and
               Szilveszter Kov{\'{a}}cs and
               Kok Wai Wong},
  title     = {Fuzzy Rule Interpolation and Extrapolation Techniques: Criteria and
               Evaluation Guidelines},
  journal   = {{JACIII}},
  volume    = {15},
  number    = {3},
  pages     = {254--263},
  year      = {2011},
  url       = {https://doi.org/10.20965/jaciii.2011.p0254},
  doi       = {10.20965/jaciii.2011.p0254},
  timestamp = {Sat, 19 Oct 2019 19:26:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jaciii/TikkJKW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics